# SDR AALA202107221436

- Difficulty date: February 23, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 20,288 hours, 7,921 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Cracked
- Location: Galley Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK GALLEY FORWARD WORK LENS LIGHT IN PASSENGER CABIN (1EA). REPLACED GALLEY FORWARD WORK LIGHT LENS IN PASSENGER CABIN (1EA) PER CMM 25-32-29.
